# SDR UPS98825993

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, FWD LOWER CARGO COMPT L37 R CRACKED AT END AT STA 80R.  REMOVED CRACKED LONGEORN FABBED FITTING IAW DWG 3757600.  ALODINED AND PRIMED NEW FITTING INSTALLED NEW FITTING IAW DC8 SRM 51 1 20D.
